# SDR 97UAL900386

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Engine: Ge CFM56*
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Leaking
- Location: Apu
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, F

## Discrepancy

APU INOP.  ON TAKEOFF ROLL FIRE WARNING SOUNDED.  CREW ABORTED TAKEOFF AND EMPTIED BOTH FIRE BOTTLES.  *S/D*  REPLACED APU FIRE BOTTLES, SQUIB, AND YELLOW DISCHARGE DISK.  REPLACED FORWARD CLAMP AT LOAD CONTROL VALVE DUE TO EXCESSIVE LEAKAGE.  PERFORMED SUCCESSFUL COMPLETION OF APU OPERATIONAL TEST.
